Doctor insights on:
Avascular Necrosis Of Hip Joint
I suffer from avascular necrosis in the hip joint and secondary osteoarthritis. Can i take creatine if i suffer from this?
Osteonecrosis is also known as Avascular necrosis. Osteonecrosis is a condition in which part of a person's bone dies due to lack of blood flow to the area. The hip and shoulder are more likely to be affected, but osteonecrosis can also involve the knee, elbow, wrist, or ankle. Trauma to the bone can cause osteonecrosis, often there ...Read more
AVN of the Hip: If you have true avn of the hip then you need to see an orthopedic surgeon. There are various stages of avn. In the early stages there is a remote chance of salvage of the hip. If the avascularity is too far advanced then you need to discuss treatment options with your orthopedist. As you are only 40 years old, if you need a hip arthroplasty it is going to have to last quite some time. ...Read more
Does taking weight gaining capsules/tablets continously for two years or so cause avascular necrosis of hips or other joints ? I m having it. Plz say.
Several causes: Whether your medications are contributing depends on what you are taking, and what conditions you are taking them for. Avascular necrosis (avn) can be caused by trauma, by medications such as prednisone, by chronic alcoholism, and by many illnesses such as lupus or sickle cell anemia. Your doctor can help you determine what may have caused the avn. ...Read moreSee 1 more doctor answer
My dad is diagnosed with avascular necrosis due to his fracture on his left hip joint 2 years back. What can he do to recover faster?
Bone Destruction: Avascular necrosis means there is no blood getting to a particular body part. Our body parts need blood to survive, including bones (bones are living tissue). Necrosis refers to the dying of cells that make up that body part. Avascular necrosis of the hip & knee means there is no blood getting to them & they are being destroyed. ...Read moreSee 2 more doctor answers
Is there any connection between current avascular necrosis of hip from no known cause and 15 yr ago subarachnoid hemorrhage of unknown cause? 60 yr
Unrelated: Avascular necrosis of the hip may occur after trauma or associated with use of steroids. The subarachnoid hemorrhage may have been result of aneurysm or trauma. If there were some issue of the hip then, there would have been very obvious signs then. If new issues now, then they are unrelated. ...Read moreSee 1 more doctor answer
Pain pain limpping: Many people have no symptoms in the early stages of avascular necrosis of bone. As the disease worsens, your affected joint may hurt only when you put weight on it. Eventually, the joint may hurt even when you're lying down.Pain can be mild or severe and usually develops gradually.Pain associated with avascular necrosis of the hip may be focused in the groin, thigh or buttock. ...Read more
I m suffering from avascular necrosis of hips .... I m on medication taking vitamins calcium n sodium tablets ... Plz suggest?
Osteonecrosis (AVN): Nonoperative management for avn of the femoral head (hips) is generally ineffective. If 15% or less of the femoral head is involved & no symptoms are present, there is a chance it will resolve without surgical intervention. Treatment with bisphosphonates has been tried with variable results. Joint preserving surgical procedures may be the best available option. ...Read more
- Talk to a doctor live online for free
- Avascular necrosis of the hip mri
- Avascular necrosis of the hip exercises
- Is a paralabral tear in the hip a sign of avascular necrosis?
- Ask a doctor a question free online
- Bilateral avascular necrosis of the hips
- Avascular necrosis of the hip in children
- What is avascular necrosis of hip and knee?
- Treatment for avascular necrosis of the hip
- Talk to a orthopedic surgeon online for free